# SDR ASAA2023081444592

- Difficulty date: August 14, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,364 hours, 9,211 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE LOOP B FAULT INDICATED ON #1 ENGINE. GROUNDED - YES. ON DEFERRAL.
